# SDR SWIA200210805

- Difficulty date: April 18, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 22,933 hours, 30,574 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1513111
- Part serial: 01229H5768
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 26,000 MSL, THE CAPTAIN'S WINDSHIELD CRACKED.  REMOVED AND REPLACED THE LEFT WINDSHIELD.  OPS CHECK GOOD.
